# SDR LR7A06035

- Difficulty date: May 26, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 54,297 hours, 32,936 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part serial: NSN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 CHECK PER SB3825785/2 FOUND NR 2 LWR RT WING PLANK CRACKED AT FS 542, CWS 62R, WL 256.  REPAIRED PLANK IAW LAC MEA 382-57-06-016.
